# SDR 9508052717

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Part number: 20704100112
- Condition: Failed
- Location: E/E Compartment
- Part time: 23,352 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MSP, WEATHER RADAR STABILIZATION FAILED.  DIVERTED TO DTW DUE TO THUNDERSTORMS.  MAINTENANCE REPLACED RADAR CONTROL PANEL AND TRANSCEIVER.  OPERATIONAL CHECK NORMAL.
